# SDR CALA2017101303589

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 24,597 hours, 8,319 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000A
- Part serial: 0618
- Condition: Sparks
- Location: Galley
- Part time: 59,989 hours, 20,608 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING OR SPARKING.  REMOVED AND REPLACED THE OVEN IAW AMM 25-34-00.  OPS CHECKED GOOD.
